Translator Disclaimer
October 2016 $S^1$-equivariant Rabinowitz--Floer homology
Urs FRAUENFELDER, Felix SCHLENK
Hokkaido Math. J. 45(3): 293-323 (October 2016). DOI: 10.14492/hokmj/1478487612

Abstract

We define the $S^1$-equivariant Rabinowitz--Floer homology of a bounding contact hypersurface $\Sigma$ in an exact symplectic manifold, and show by a geometric argument that it vanishes if $\Sigma$ is displaceable.

Citation

Download Citation

Urs FRAUENFELDER. Felix SCHLENK. "$S^1$-equivariant Rabinowitz--Floer homology." Hokkaido Math. J. 45 (3) 293 - 323, October 2016. https://doi.org/10.14492/hokmj/1478487612

Information

Published: October 2016
First available in Project Euclid: 7 November 2016

zbMATH: 1353.53088
MathSciNet: MR3568630
Digital Object Identifier: 10.14492/hokmj/1478487612

Subjects:
Primary: 53D40
Secondary: 37J45, 53D35

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.45 • No. 3 • October 2016
Back to Top